@article{IVM_2016_9_a8,
author = {D. A. Zakora},
title = {On stabilization of solutions of integrodifferential incomplete second-order equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--83},
year = {2016},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2016_9_a8/}
}
D. A. Zakora. On stabilization of solutions of integrodifferential incomplete second-order equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (2016), pp. 78-83. http://geodesic.mathdoc.fr/item/IVM_2016_9_a8/
[1] Ilyushin A. A., Pobedrya B. E., Osnovy matematicheskoi teorii termovyazko-uprugosti, Nauka, M., 1970 | MR
[2] Prüss J., Evolutionary integral equations and applications, Monographs in Mathematics Series, 87, Birkhäuser Verlag, Basel, 1993 | DOI | MR | Zbl
[3] Kopachevsky N. D., Krein S. G., Operator approach to linear problems of hydrodynamics, v. 2, Nonself-adjoint problems for viscous fluids, Birkhäuser Verlag, Basel–Boston–Berlin, 2003 | MR | Zbl
[4] Zakora D., “A symmetric model of ideal rotating relaxing fluid”, J. Math. Sci., 7:2 (2011), 91–112 | MR
[5] Krein S. G., Lineinye differentsialnye uravneniya v banakhovom prostranstve, Nauka, M., 1967 | MR
[6] Pazy A., Semigroups of linear operators and applications to partial differential equations, Appl. Math. Sci., 44, Springer-Verlag, New York–Berlin, 1983 | DOI | MR | Zbl
[7] Gearhart L., “Spectral theory for contraction semigroups on Hilbert spaces”, Trans. Amer. Math. Soc., 236 (1978), 385–394 | DOI | MR | Zbl
[8] Engel K.-J., Nagel R., One-parameter semigroups for linear evolution equations, Springer-Verlag, Berlin–Heildelberg–New York, 2000 | MR | Zbl
[9] Kato T., Teoriya vozmuschenii lineinykh operatorov, Mir, M., 1972 | MR